# SDR AALA202504145412

- Difficulty date: April 7, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 35,063 hours, 15,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A851228
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GOUGE IN E AND E DOOR CUTOUT WEB AT STA 344, RBL 13. REPLACED WEB EPER SRM 51-00-05-1.
